# SDR 05FDEA01999

- Difficulty date: July 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 16,518 hours, 8,324 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Chafed
- Location: Trust Reverser
- Component: Trust Reverser
- Component part number: 683L295G02
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG TRUST REVERSER ASSY INNER BODY LWR ANGLE CHAFED.
